# SDR C2XA05CL065

- Difficulty date: August 18, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N17507
- Make and model: Emb EMB-135ER
- Aircraft serial: 145215
- Aircraft time: 10,367 hours, 10,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE EMERGENCY CEILING LIGHT AT ROW 6 WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BULB.  OPERATIONAL CHECKS WERE GOOD.
